# SDR 00FDEA00758

- Difficulty date: November 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AFT GEAR HANDLE RAISED.  UNSAFE GEAR LIGHTS REMAIN ILLUM.  REMOVED AND REPLACED S1-341 IN THE THROTTLE SWITCH ASSY NR 2 PER IAW 76-11-04-2 PG 201.  OPS CK NORMAL.
